Journal article icon

Journal article

ON THE ASYMPTOTIC-BEHAVIOR OF OPTIMAL ROOT LOCI

Abstract:
Optimal root loci have received some attention in the recent literature. Results concerning the state space characterization of optimal root loci, however, either deal with lower-order behavior only or apply to a restricted class of (A, B, C) state space models. The present paper develops a simple algorithm which deals with the state spce characterization of all orders of optimal root locus behavior and which applied to any system (A, B, C).
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207178108922984

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
33
Issue:
6
Pages:
1165-1170
Publication date:
1981-01-01
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:75347e04-98c5-48c7-92ce-b7d74f22e8d8
Source identifiers:
63896
Local pid:
pubs:63896

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP